Doctor insights on:
Chronic Mild Nausea
Yes: It can, if coupled with c-spine or thoracic abnormalities, contribute to uncontrollable repetitive movements. You need to be seen by a good Neurosurgeon who can evaluate your cervical thoracic and lumbar spine. I suspect there will be other findings beyond the scoliosis. Good information is available at http://www.srs.org/patient_and_family/scoliosis/early_onset_scoliosis/tis/index.htm ...Read moreSee 1 more doctor answer
I am having severe URQ abdominal pain with severe chronic low back pain. No gallbladder/have chronic enlarged CBD. What could cause this?
23f constant headache x2 weeks with no relief, nausea, fatigue, occasional dizziness, low back pain with some very mild low abdominal cramping/pain?
More information: You need to provide more information for any reasonable answer to your question . At any rate a complex problem like you describe can not be handled on line. I advise you to see a neurologist after an initial internal medicean examination. ...Read more
Is hctz (hydrochlorothiazide) a common cause of pancreatitis type symptoms? 25 mg daily. Occasional upper mild stomach burning with food, mild cramps, mild constipation.
Unexplained chronic vomiting over one year; no psychogenic cause; mild gastroparesis; removed gallbladder; intermittent pelvic/lower abd. Pain; cause?
No.: Indigestion and abdominal pain are both symptoms that can be associated with many different abdominal diseases. I recommend that you schedule an appointment with your primary care physician. They can take a thorough history, perform a physical exam, and order appropriate tests to determine the cause of these symptoms and treat them. ...Read moreSee 1 more doctor answer
See below: The common causes of kidney pain are kidney stones, infection and cyst rupture in polycystic kidney disease, besides kidney trauma from any cause and there is a condition called loin pain hematuria syndrome. Besides the above generally speaking chronic glomerulonephritis does not cause kidney pain get yourself examined for other causes. ...Read moreSee 1 more doctor answer
48 y/o f, confusion, disorientation, increasingly drowsy, mild right upper quadrant tenderness, chronic tylenol/acetaminophen use?
See your doctor NOW: You need immediate evaluation by internal medicine. Go today don't wait. Outside of maybe low dose aspirin, there is no evidence that ANY pain medication is safe for long-term use (weeks/months). Acetaminophen is a good drug for short-term (a few days, maybe a week or so) at doses up to 3g daily. BUT it is quite LIVER toxic particularly if other liver TOXIC agents are around (alcohol, meds, etc) ...Read more
- Talk to a doctor live online for free
- Mild chronic cervicitis
- Mild chronic gastritis
- Mild chronic inactive gastritis
- Ask a doctor a question free online
- Chronic low grade fever fatigue
- Chronic low grade fever causes
- Mild chronic denervation
- Chronic sinus swelling
- Talk to a gastroenterologist online